Author Topic: Much trouble tapering Lorazepam, switch to Clonazepam or V?  (Read 1059 times)

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #20 on: January 12, 2022, 07:27:51 pm »
Talked to my dr. today and he won't crossover to V.
He is afraid for adverse reactions.
 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #21 on: January 14, 2022, 01:40:55 am »
How do you feel about that?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #22 on: January 14, 2022, 04:05:47 pm »
I don't know. There is a risk, and I really don't know how I will be on V.
I do know I still feel misserable, not really anxious anymore, but jumpy and sad mood, no motivation, overstimulated, exhausted,not feeling like myself, far away from it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #23 on: January 19, 2022, 09:06:43 pm »
Hi [...]
Did you ask your Dr. about the clonazepam?  My Dr. did  switch me to the Diazapam but she gave me a too low of a dose and I had bad withdrawals. I went back to the lorazepam and felt like crap for days.   I'm going back tm. to see if she will up the dosage on the valium and if not I am going to request the clonazepam.  I just can't take this lorazepam anymore. I feel like I am in constant withdrawal.
« Last Edit: January 20, 2022, 03:05:05 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #24 on: January 26, 2022, 11:43:04 pm »
He wont let me cross over to clonazepam either.
But when it really won't go any further, I will contact another addiction docter who whil.

Let us know how it goes when your on V or C.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #25 on: January 26, 2022, 11:53:16 pm »
I would never switch to Klonopin.  I would do valium
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #26 on: January 27, 2022, 05:54:13 am »
Hi [...],  Dr. switched me to the clonazepam and I felt horrible on it. Messed up my head and I was shaking all day long.   Going back on the lorazepam, at least I know what that poison does. This is a never ending nightmare...  Hang in there!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #27 on: January 27, 2022, 05:58:06 am »
Hi [...], Yes that is true. Klonipin is awful... I wanted to do the valium but my Dr. refused to give me the correct crossover dose, which had me in major withdrawals... Couldn't do it... So now I am back where I started from on the horrible lorazepam.....  I could not handled the klonipin either...  Did you ever cross back to the valium?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #28 on: January 27, 2022, 06:00:13 am »
I will soon.  Nervous about it even though I took it 8 years daily.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Much trouble tapering Lorazepam, switch to Clonazepam or V?
« Reply #29 on: January 30, 2022, 08:37:53 pm »
Hi [...],  Dr. switched me to the clonazepam and I felt horrible on it. Messed up my head and I was shaking all day long.   Going back on the lorazepam, at least I know what that poison does. This is a never ending nightmare...  Hang in there!!!

Sorry that it didn't work out.
I am still doubting if crossing over to V will be better for me.
So difficult what to do.
But most people seem to do better on it?
« Last Edit: January 30, 2022, 08:51:20 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.